MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC, INC. CRYOCONSOLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 106A3
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the minimum temperature for the console to perform the tests and allow cryoablation therapy was not reached.Technical services were called and gave instructions to change the power source.The power source was exchanged four times and consumables were exchanged without resolve.The case was aborted.The patient was under general anesthesia.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative

Brand Name
CRYOCONSOLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23779982
Report Number2182208-2025-12270
Device Sequence Number10057863
Product Code LPB
UDI-Device Identifier00763000011147
UDI-Public(01)00763000011147(11)220501
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number106A3
Device Catalogue Number106A3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale